RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2008, Volume 353, Pages 70–92 (Mi znsl1633)  

This article is cited in 1 scientific paper (total in 1 paper)

Visibility metrics on the boundary at infinity for the complex hyperbolic plane

A. M. Kuznetsov

Saint-Petersburg State University

Abstract: We construct limiting spherical and horospherical metrics at the boundary at the infinity of the complex hyperbolic plane and prove that the limiting spherical metric is both the Carnot–Caratheodory metric and the visibility metric simultaneously. Bibl. – 6 titles.

Full text: PDF file (302 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2009, 161:3, 392–404

Bibliographic databases:

UDC: 514.13
Received: 01.09.2006

Citation: A. M. Kuznetsov, “Visibility metrics on the boundary at infinity for the complex hyperbolic plane”, Geometry and topology. Part 10, Zap. Nauchn. Sem. POMI, 353, POMI, St. Petersburg, 2008, 70–92; J. Math. Sci. (N. Y.), 161:3 (2009), 392–404

Citation in format AMSBIB
\Bibitem{Kuz08}
\by A.~M.~Kuznetsov
\paper Visibility metrics on the boundary at infinity for the complex hyperbolic plane
\inbook Geometry and topology. Part~10
\serial Zap. Nauchn. Sem. POMI
\yr 2008
\vol 353
\pages 70--92
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl1633}
\zmath{https://zbmath.org/?q=an:1182.53033}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2009
\vol 161
\issue 3
\pages 392--404
\crossref{https://doi.org/10.1007/s10958-009-9565-1}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350651857}


Linking options:
  • http://mi.mathnet.ru/eng/znsl1633
  • http://mi.mathnet.ru/eng/znsl/v353/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Buyalo, A. M. Kuznetsov, “Granitsa na beskonechnosti simmetricheskikh prostranstv ranga odin”, Algebra i analiz, 21:5 (2009), 3–18  mathnet  mathscinet  zmath; S. V. Buyalo, A. M. Kuznetsov, “Boundary at infinity of hyperbolic rank one spaces”, St. Petersburg Math. J., 21:5 (2010), 681–691  crossref  isi
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:264
    Full text:42
    References:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017